# SDR CA070225001

- Difficulty date: February 12, 2007
- Submitted: May 1, 2007
- Operation: General aviation
- Make and model: Cndair CL6002B19
- Engine: Ge CF343B1
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Part number: 1393215
- Part serial: 03357H2307
- Condition: Broken
- Location: Cockpit
- Part time: 10,130 hours
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) INNER CORE OF CAPTAINS WINDSHIELD SHATTERED AT FL 330. MX REPLACED CAPTAINS WINSHIELD IAW 56-11-01. (TC NR 20070225001)
